# SDR AALA202404124815

- Difficulty date: April 8, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 77,682 hours, 32,200 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT PRESSURE BULKHEAD BRACKET CRACKED AT FR 46 IN THE AFT CARGO COMPARTMENT. REPALCED BRACKET PER SRM 51-72-11.
